香港六和开奖历史记录

Please log in to access your purchased courses.

The “Safe Use of Naloxone” course is designed to provide participants with the knowledge and skills necessary to safely administer naloxone, a life-saving medication used in opioid overdose emergencies. This course is ideal for individuals who may encounter opioid overdoses in their personal or professional lives, including healthcare professionals, first responders, community workers, and concerned citizens.

Participants will gain a comprehensive understanding of the pharmacology of opioids, recognizing the signs and symptoms of opioid overdose, and understanding the rationale behind naloxone administration.

By the end of the “Safe Use of Naloxone” course, participants will have developed the necessary competencies to recognize opioid overdoses, administer naloxone effectively, and provide immediate support in opioid-related emergencies. The course emphasizes a compassionate and non-judgmental approach, empowering participants to save lives and contribute to community health and safety.

What is an Overdose? What is Naloxone & How it Works What are Opioids? Opioid Overdose Signs and Symptoms Responding to an Opioid Overdose- Step 1 Good Samaritan Act & 911- Step 2 Administering Naloxone- Step 3 Heavy Nod vs Overdose Perform Rescue Breathing and/or Chest Compressions- Step 4 Is It Working?- Step 5 After an Overdose Quiz